MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942832350
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that deflation and removal difficulty occurred.A percutaneous coronary intervention (pci) was performed on a moderately calcified right coronary artery (rca).A 3.50 x 32mm synergy megatron was advanced to the lesion, the balloon was inflated one time at 12 atmospheres for 8 to 10 seconds, and was deployed in the rca.However, the balloon would not deflate.A double negative was performed using a 3-way but it did not do much and the device had to be removed with a lot of effort.The procedure was completed with this device.No patient complications resulted in relation to this event and the patient was reported to be stable following the procedure.
 
Event or Problem Description
It was reported that deflation and removal difficulty occurred.A percutaneous coronary intervention (pci) was performed on a moderately calcified right coronary artery (rca).A 3.50 x 32mm synergy megatron was advanced to the lesion, the balloon was inflated one time at 12 atmospheres for 8 to 10 seconds, and was deployed in the rca.However, the balloon would not deflate.A double negative was performed using a 3-way but it did not do much and the device had to be removed with a lot of effort.The procedure was completed with this device.No patient complications resulted in relation to this event and the patient was reported to be stable following the procedure.It was further reported that after the stent was implanted, the balloon took a lot of time to deflate and when it was finally able to be removed it was noted to be deformed.
 
Event or Problem Description
It was reported that deflation and removal difficulty occurred.A percutaneous coronary intervention (pci) was performed on a moderately calcified right coronary artery (rca).A 3.50 x 32mm synergy megatron was advanced to the lesion, the balloon was inflated one time at 12 atmospheres for 8 to 10 seconds, and was deployed in the rca.However, the balloon would not deflate.A double negative was performed using a 3-way but it did not do much and the device had to be removed with a lot of effort.The procedure was completed with this device.No patient complications resulted in relation to this event and the patient was reported to be stable following the procedure.It was further reported that after the stent was implanted, the balloon took a lot of time to deflate and when it was finally able to be removed it was noted to be deformed.It was further reported that resistance was encountered only while withdrawing the stent delivery system into the 7f guide catheter.It was noted that more than a minute was allowed for balloon deflation before pulling back the device and that there was an attempt to deflate the balloon manually with a 20 cc syringe.There was always contrast inside of the balloon, a mix of 85% saline and 15% of contrast, which allowed visualization under fluoroscopy.The stent was confirmed to have been deployed, and well implanted.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12511092
Report Number2134265-2021-11929
Device Sequence Number14431560
Product Code NIQ
UDI-Device Identifier08714729985778
UDI-Public08714729985778
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Model NumberH7493942832350
Device Lot Number0026505660
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer09/15/2021
10/11/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date09/30/2021
10/13/2021
Patient Sequence Number1